Jump to content
Acne.org
  • entry
    1
  • comments
    2
  • views
    2,534

About this blog

Entries in this blog

 

4Th Month Of Accutane... Depressed.

Im currently on my 4th month of accutane... These 4 month have been the hardest monthes ever. My derm put me on a 4 month treatment 60mg/day for severe acne. I just started my 4th month so im really trying to hang in there for my last month. Im depressed and im not really seeing the results i want. My doctor said when im done, my skin still needs time to heal. Before i started accutane i was a little depressed because i had acne.... but now these depressed feelings are starting to get more intense. My skin has imporved alot i have no more oil (Yay) but like i said not the results i want! Im also afraid this will effect my relationship because of my bad mood swings one more month left i hope i get results because accutane is killing me mentaly!!!!! Is anyone else on accutane experiencing bad depression?

RoganicGirl

RoganicGirl

12/26/2012

Last Reply:
01/17/2013

×